# SDR M3HA95011

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987MH
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 368
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 800 - DURING FLIGHT, NR 2 ENGINE ECU FAULT LIGHT ILLUMINATED.  CREW WAS UNABLE RESET IN FLIGHT.  CAPTAIN DISCONTINUED FLIGHT AND RETURNED TO HNL.  NR 2 ENGINE ECU RESET ON GROUND BY MAINTENANCE.  COULD NOT DUPLICATE.  (M)
